mental-health-icon
Psychiatric and Neurology
Sir, My father aged 67 years had a confused behaviour, dementia with insomnia and also imagination of sounds, things which do not exist too in the April, 2014. Then he did not sleep for 5-6 days continuously. Then we consulted a local psychiatrist who prescribed Lorazepam 2 mg once daily at night with Quetiapine 50 mg twice daily. On the first dose of the medicines he had a very good sleep one night and in the morning he became completely normal..Then We continued the medicines with reduced doses for some days and then withdrawn. Now In March 2016 this year He again had the same symptoms together with insomnia. But this time I noticed that just before going to this abnormal condition He felt a very heavy Headache as said by him at that time and suddenly he shouted for the pain and went again to that bad condition. But this time he had a more severe memory loss. And this time too the same medicines were prescribed by the Doctor together with Clonazepam 0.25 mg.
47 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Atul Aswani
Psychiatrist 12 yrs exp Mumbai
Hey..have we checked Blood Pressure? Any possibility of stroke? He not only needs medical management but also Anti Dementia treatment.. Just sleeping pills and behavior control will not do
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sugandha Gupta
Psychiatrist 11 yrs exp Delhi
Consult your doctor to get him thoroughly investigated for any underlying neurological disorder....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.